# SDR FDEA201006031806

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB13333
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E RIB IS CRACKED AT XORS 270; UPPER FRONT SPAR AREA.  REPAIRED CRACKED RIB IAW E.A. 8-5710-123546.
